# SDR 04FDEA02642

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC05662
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 636 DL HAS SEVERAL AREA OF DELAMINATION.  REPAIRED PANEL P/N ARC0566-2 BY FABRICATING AND BONDING NEW SKIN, DOUBLERS AND CORE IAW FEDEX EA 8-5710-77513, DAC DWG ARC0566 AND TPS 1001 REV E, REFERENCE N/R N00321.
